Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taking cytotec with medicine for contraction. Have Diarrhea. Why did I bleed?

I take cytotec with medicine for contraction and 2 cytotec for vaginal supp. .the first day I take is no effect . then I try again. I just bleed for 2 days but not heavy.. Then I try again but this time every 2 hours starting to 6pm to 4 am. I bleed a red blood and small clots and I have a diarrhea . Then I have a ultrasound. The fetus have a good heart beat. I decided to continue my pregnancy. But I am worried bec. I don t know if my baby will be ok.
Asked On : Mon, 24 Dec 2012
Answers:  0 Views:  17 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor